# SDR UPS98827908

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT VERT STAB TO EMPENNAGE DRAG ANGLE CRACKED AND CORRODED IN HORIZONTAL LEG LOC APROX 11-14 AFT OF VERT STAB FRONT SPAR.  REPAIRED IAW SRM 53-2-5.
